# SDR ASAA2025070259735

- Difficulty date: July 2, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, UPON REMOVAL OF DOUBLER FOR CRACKED SKIN REPAIR, IT WAS FOUND THAT THE RIB AT HSS 101.9 HAS CRACKS. GROUNDED - YES. REPAIRED R/H HORIZONTAL STAB RIB AT STA 101 IAW B737-800 SRM 55-10-09-2R-5.
